RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 20, Number 12  


Ordinary Differential Equations
A bundle with variable control variations. II
E. E. Barbashina
2027
Existence of periodic solutions to a third-order nonlinear system
I. M. Burkin, G. A. Leonov
2036
Nonlinear evolution equations and equations of $P$-type
V. I. Gromak
2042
Lyapunov functions for second-order autonomous systems of classes $5$$7$
G. S. Krechetov
2048
Operator equations in the space of Beurling vectors
Ya. V. Radyno, M. Tadjouri
2053
The possibility of evading encounter in a critical case
N. Satimov
2061
The resolvent of a singular differential operator with a turning point
A. A. Stakun
2066

Partial Differential Equations
Infinite-order equations with subordinate terms, and embedding theorems
G. S. Balashova
2076
Scattering of internal waves by an edge of an ice field. The case of finite depth
V. V. Varlamov, S. A. Gabov, A. G. Sveshnikov
2088
A mixed boundary value problem on the diffraction of a horizontal magnetic dipole by a circular opening in a plane screen in the presence of a circular disk coaxial to it
E. A. Ivanov
2095
A theorem on an infinite derivative for a second-order parabolic equation with a nonnegative characteristic form
L. I. Kamynin, B. N. Khimchenko
2103
A priori estimates for solutions of a problem with displacement for the Lavrent'ev–Bitsadze equation
S. G. Krein, N. P. Polichka
2112
Control of the solution of some parabolic problems in the neighborhood of an unstable stationary solution
E. I. Musienko
2120
Behavior of the solution of the biharmonic equation in the neighborhood of irregular points
M. I. Naralenkov
2130
General boundary value problems for systems of partial differential equations in a half space in the class of generalized functions
N. E. Tovmasyan
2138
On the “erasure” of singularities of solutions to strongly elliptic systems
È. M. Saak
2147

Short Communications
Asymptotics of the sum of a Schlömilch series
V. F. Bondarenko, M. V. Fedoryuk
2153
A priori estimation for solutions of a second-order parabolic system with measurable coefficients
Yu. E. Bokhonov
2156
Stability in the large of a second-order periodic system of general form
N. G. Bulgakov
2158
On almost periodic solutions of a class of analytic almost periodic systems in case of absence of resonance
V. I. Varlamov
2161
A problem with a directional derivative in S. L. Sobolev spaces of variable order
Yu. V. Egorov, Nguyen Minh Chuong
2163
Invertibility of functional operators with non-Carleman shift in Hölder spaces
Yu. I. Karlovich
2165
Two third-order equations with fixed critical points
V. I. Lyalikova
2169
Completeness of eigenfunctions in the eigenvalue problem for a sixth-order equation of mixed-composite type
M. M. Meredova
2171
Classes of systems with coinciding reflecting functions
V. I. Mironenko
2173
Periodic solutions of a matrix Riccati equation
M. G. Muradyan
2176
Asymptotic behavior of the solution of the Neumann problem in a ball of the space $\mathbf R^n$ as $n\to\infty$
V. B. Sokolovskii
2178
Some embedding theorems and their applications to nonlinear equations
K. N. Soltanov
2181

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2185
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019